Nebraska, 2017

Winter Storm and Winter Weather in Nebraska, February 23 to 24, 2017

February 23 to 24, 2017 · NWS GID · 24 events in 24 counties and zones

During a winter that featured well-below normal snowfall and little in the way of high-impact weather across most of this 24-county South Central Nebraska area, this roughly 24-hour, multi-faceted event qualified as one of the more notable round of the season, featuring near-blizzard conditions and problematic icing. 3 in St.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

During a winter that featured well-below normal snowfall and little in the way of high-impact weather across most of this 24-county South Central Nebraska area, this roughly 24-hour, multi-faceted event qualified as one of the more notable round of the season, featuring near-blizzard conditions and problematic icing. In terms of snow totals, counties along and north of Highway 92 bore the brunt of this storm with a fairly widespread coverage of 4-8 , including NWS Cooperative Observer reports of 7.5 at Greeley, 7 at Ord, 5.2 at Arcadia and Loup City, 4.8 near Shelby and 4.3 in St. Paul. Southward from there, lesser totals of generally 2-4 prevailed along and near the Interstate 80 and Highway 6 corridors, including 4 near Lexington, 3.6 at Kearney, 3.3 at Hastings, 3 in Holdrege and Minden and 2.9 in Grand Island. Closer to the Kansas border, snowfall averaged only 1-2 , including 1.7 at Hebron and 1.5 at Red Cloud. However, despite the fact that the majority of South Central Nebraska did not see truly heavy snow totals, those numbers only tell a part of the this storm’s story, as various areas also experienced one or more of the following: impactful ice accretion from steady freezing drizzle, at least a few hours of blowing snow and near white-out conditions, thunderstorms producing sleet/graupel and even small hail.

Breaking down timing/impacts in greater detail, wintry precipitation first got underway on the afternoon of Thursday the 23rd as scattered rain showers gradually mixed with and changed over to snow, initially affecting roughly the northwest half of South Central Nebraska. Then during the evening, while snow temporarily ended/diminished in northwestern counties, a new area of convectively-enhanced precipitation blossomed in southeastern zones, especially southeast of a Red Cloud-York line. Between 6-10 PM, many places within this area reported brief, intense thunder snow, sleet/graupel or even small hail. Once this evening band of convective precipitation exited eastward, the majority of South Central Nebraska (except for some far northern counties) experienced a multiple-hour lull in snow that lasted well beyond midnight, thanks to the invasion of a mid-level dry slot. Unfortunately though, this dry slot allowed steady freezing drizzle to take center stage for several hours, slickening roadways across many counties. In places such as Hastings and Grand Island, ice accretion totaled as much as one to two tenths of an inch. As the late-night wore on, freezing drizzle gradually ended from northwest-to-southeast as snow and blowing snow gradually filled back in, driven by northerly winds sustained at generally 20-30 MPH and gusting up to around 40 MPH. By sunrise on Friday the 24th, the main snow band stretched across the heart of South Central Nebraska (including the Tri Cities), while in its wake snow had pretty much ended in northern counties such as Valley/Greeley. Over the course of the morning and early afternoon, this snow band continued sliding southeast through the remainder of South Central Nebraska, resulting in at least brief, near-blizzard conditions with its passage. In central communities such as Hastings and Grand Island, measurable snow largely ended by 11 AM-noon, while it was closer to 2 PM before accumulating flakes vacated far southeast locations such as Hebron. While pockets of blowing snow lingered through late afternoon, conditions improved area-wide by evening as winds gradually diminished.

In the mid-upper levels, this winter storm was driven by the gradual passage of a broad, large-scale trough axis, with the primary 700-millibar low pressure center tracking from the CO/WY border on the morning of the 23rd, to central Nebraska by evening and reaching central Iowa by mid-day on the 24th. During this same time frame, a strong surface low pressure system with a magnitude of generally 992-996 millibars tracked from southeast Colorado and across the KS/OK border before swinging northeast across Missouri and Illinois, with a tight pressure gradient on its north/northwest side driving the strong north winds across South Central Nebraska. From a temperature perspective, this system brought to a screeching halt a remarkable stretch of well-above normal warmth that had dominated the preceding two weeks. In fact, both Grand Island and Hastings notched their warmest two-week February stretch on record between the 10th-23rd, including six days that exceeded 70 degrees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Feb 23, 3:21 PM CST, 39 minutes earlier.

Area forecast discussion, Feb 23, 3:21 PM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
321 PM CST Thu Feb 23 2017

.SHORT TERM...(This evening through Friday)
Issued at 321 PM CST Thu Feb 23 2017

Radar has had some increasing returns this afternoon, but so far
there has been little to no surface reports of precipitation this
afternoon. Satellite and observations have low stratus over much of
the forecast area this afternoon, the only area that has had some
sunshine is the far southeast and even there the clouds have been
moving into the area. This has held temperatures from reaching their
full potential this afternoon.

An upper level low is still moving through the central high plains
this afternoon and will move eastward toward the Great Lakes by
Friday evening. There are not many changes to the main forecast for
this afternoon and evening. With the temperatures a little cooler
this afternoon, there may be a bit earlier change from rain to snow
as colder air moves into the area this evening.

There is still a chance for some thunderstorms across the area this
afternoon and evening. With the clearing line just at the far
southern part of the forecast area this afternoon, there has been a
few showers that developed just in the clear air and expect that the
stronger storms would be further to the south where there is more
heating. There could still be an elevated thunderstorm to the north
of that area and have kept isolated thunderstorms into south central
Nebraska for a few hours this afternoon and evening.

The rain will continue to change to snow this evening and overnight
and with northwest winds picking up, there will be some blowing snow
around. The snow will gradually come to an end from southwest to
northeast during the day on Friday and the wind will continue to
bring some blowing snow that will gradually decrease during the
afternoon.

.LONG TERM...(Friday night through Thursday)
Issued at 321 PM CST Thu Feb 23 2017

There could be a little blowing snow during the evening Friday and
the wind will decrease during the evening hours.

A cold surface high pressure will settle into the area Friday night
and move to the east on Saturday and temperatures will be pretty
cold Friday night with some clearing, light winds and the snow.
Saturday will bring temperatures that are a little warmer, but still
cooler than normal.

Saturday night through Thursday will have generally zonal flow with
some upper level waves that move through the area. There will be a
few periods with some light precipitation, but they have been on and
off again and only cover portions of the area. Temperatures will be
on a warming trend with readings near or a little above normal.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday afternoon)
Issued at 1128 AM CST Thu Feb 23 2017

Snow and blowing snow will be reducing ceilings and visibilities
later this afternoon and through tomorrow. There could be some
improvement toward the very end of the period but it would be so
late that have left it with lower ceiling and visibility through
the end of the period. There will probably be a period late
tonight and Friday morning where visibility will be lower for a
time. It is still a ways out there and will keep an eye on it.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory until 9 PM CST Friday for NEZ048-049-
     060>064-072-073.

     Winter Storm Warning until 9 PM CST Friday for NEZ039>041-046-
     047.

KS...None.
&&

SHORT TERM...JCB
LONG TERM...JCB
AVIATION...JCB
Hazardous weather outlook, Feb 23, 3:34 PM CST, 26 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
334 PM CST Thu Feb 23 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
241200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
334 PM CST Thu Feb 23 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

A winter storm will affect mainly south central Nebraska late
this afternoon through tonight...with accumulating snow and
blowing snow. Winter Storm Warnings and Advisories are in effect
mainly along and north of Interstate 80. Please refer to the
latest Winter Weather Message product for detailed information.

There is a chance for isolated thunderstorms south of a line from
Beaver City to Red Cloud to Geneva Nebraska, including north
central Kansas, through mid evening. There is a very slight
chance a storm or two could produce hail up to the size of
nickels...or possibly a couple quarter size hailstones.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A winter storm warning or winter weather advisory will continue
for areas roughly along and north of Interstate 80 on Friday into
early Friday evening. Please see the latest winter weather
products for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 winter weather, 5 winter storm. Local standard time, as filed.

Winter Storm, Valley

When
February 23, 4:00 PM CST to February 24, 5:00 AM CST
Where
Valley forecast zone
Reported by
COOP Observer
Coordinates
41.567, -98.982 (the zone’s center; the record gives no point)

A snowfall total of 7.5 inches occurred 5 miles southwest of Elyria; 7.0 inches occurred in Ord, and 5.2 inches in Arcadia. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Storm, Greeley

When
February 23, 4:00 PM CST to February 24, 5:00 AM CST
Where
Greeley forecast zone
Reported by
COOP Observer
Coordinates
41.567, -98.521 (the zone’s center; the record gives no point)

A snowfall total of 7.5 inches occurred in Greeley; 7.5 inches occurred 8 miles north northeast of Scotia; 7.0 inches fell 4 miles east of Scotia; and 5.0 inches fell in Spalding. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Storm, Sherman

When
February 23, 4:00 PM CST to February 24, 6:00 AM CST
Where
Sherman forecast zone
Reported by
COOP Observer
Coordinates
41.221, -98.976 (the zone’s center; the record gives no point)

A snowfall total of 5.2 inches occurred in Loup City; 4.7 inches occurred two miles northwest of Rockville. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Storm, Nance

When
February 23, 4:00 PM CST to February 24, 8:00 AM CST
Where
Nance forecast zone
Reported by
COOP Observer
Coordinates
41.397, -97.992 (the zone’s center; the record gives no point)

A snowfall total of 4.0 inches occurred nine miles northeast of Palmer; 4.0 inches occurred 2 miles west of Genoa; and 2.8 inches fell in Belgrade. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Storm, Howard

When
February 23, 4:00 PM CST to February 24, 8:00 AM CST
Where
Howard forecast zone
Reported by
COOP Observer
Coordinates
41.220, -98.517 (the zone’s center; the record gives no point)

A snowfall total of 5.0 inches occurred in Dannebrog; 4.3 inches occurred in St. Paul. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Merrick

When
February 23, 4:00 PM CST to February 24, 10:00 AM CST
Where
Merrick forecast zone
Reported by
CoCoRaHS
Coordinates
41.170, -98.038 (the zone’s center; the record gives no point)

A snowfall total of 3.5 inches occurred four miles east northeast of St. Libory and 1.5 inches occurred in Central City. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Buffalo

When
February 23, 4:00 PM CST to February 24, 9:00 AM CST
Where
Buffalo forecast zone
Reported by
COOP Observer
Coordinates
40.855, -99.075 (the zone’s center; the record gives no point)

A snowfall total of 3.7 inches occurred in Miller; 3.6 inches occurred at the Kearney Airport; and 3.0 inches fell in Ravenna. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Dawson

When
February 23, 4:00 PM CST to February 24, 9:00 AM CST
Where
Dawson forecast zone
Reported by
CoCoRaHS
Coordinates
40.870, -99.820 (the zone’s center; the record gives no point)

A snowfall total of 4.0 inches occurred six miles southwest of Lexington; 3.5 inches occurred 7 miles east of Cozad; and 3.2 inches fell one mile east of Lexington. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Hall

When
February 23, 4:00 PM CST to February 24, 11:00 AM CST
Where
Hall forecast zone
Reported by
Official NWS Observations
Coordinates
40.873, -98.502 (the zone’s center; the record gives no point)

A snowfall total of 3.5 inches occurred two miles north of Cairo and 2.9 inches occurred at the Central Nebraska Regional Airport in Grand Island. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also at least a few hours of light freezing drizzle before most of the snow fell, with 0.14 inches of horizontal ice accrual measured by the Grand Island ASOS.

Winter Weather, Hamilton

When
February 23, 4:00 PM CST to February 24, 12:00 PM CST
Where
Hamilton forecast zone
Reported by
COOP Observer
Coordinates
40.874, -98.023 (the zone’s center; the record gives no point)

A snowfall total of 2.3 inches occurred four miles north of Aurora. Snow came in two bursts.The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Gosper

When
February 23, 4:00 PM CST to February 24, 9:00 AM CST
Where
Gosper forecast zone
Reported by
COOP Observer
Coordinates
40.515, -99.831 (the zone’s center; the record gives no point)

A snowfall total of 2.0 inches occurred eight miles south Elwood. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Phelps

When
February 23, 4:00 PM CST to February 24, 9:00 AM CST
Where
Phelps forecast zone
Reported by
COOP Observer
Coordinates
40.511, -99.414 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred in Holdrege. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Furnas

When
February 23, 4:00 PM CST to February 24, 8:00 AM CST
Where
Furnas forecast zone
Reported by
COOP Observer
Coordinates
40.177, -99.912 (the zone’s center; the record gives no point)

A snowfall total of 1.3 inches fell six miles north northwest of Oxford and 1.0 inches occurred in Cambridge. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Harlan

When
February 23, 4:00 PM CST to February 24, 10:00 AM CST
Where
Harlan forecast zone
Reported by
CoCoRaHS
Coordinates
40.177, -99.405 (the zone’s center; the record gives no point)

Snow came in two bursts and likely accumulated a total around an inch based on nearby observations. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Franklin

When
February 23, 4:00 PM CST to February 24, 11:00 AM CST
Where
Franklin forecast zone
Reported by
COOP Observer
Coordinates
40.176, -98.953 (the zone’s center; the record gives no point)

Snow came in two bursts and accumulated a total of an inch in Franklin. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Webster

When
February 23, 5:00 PM CST to February 24, 12:00 PM CST
Where
Webster forecast zone
Reported by
COOP Observer
Coordinates
40.176, -98.500 (the zone’s center; the record gives no point)

Snow came in two bursts and accumulated a total of 2.2 inches four miles southwest of Blue Hill. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Nuckolls

When
February 23, 5:00 PM CST to February 24, 1:00 PM CST
Where
Nuckolls forecast zone
Reported by
COOP Observer
Coordinates
40.176, -98.047 (the zone’s center; the record gives no point)

Snow came in two bursts and accumulated a total of an 1.1 inches in Superior. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning and early afternoon of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Thayer

When
February 23, 5:00 PM CST to February 24, 2:00 PM CST
Where
Thayer forecast zone
Reported by
COOP Observer
Coordinates
40.176, -97.595 (the zone’s center; the record gives no point)

Snow came in two bursts and accumulated totals of 2.2 inches at Hubbell and 1.7 inches at Hebron. The first burst of a little snow (along with perhaps some sleet and small hail) occurred on the evening of February 23rd, and the second occurrence was during the morning and early afternoon of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Kearney

When
February 23, 5:30 PM CST to February 24, 12:00 PM CST
Where
Kearney forecast zone
Reported by
COOP Observer
Coordinates
40.507, -98.948 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred in Minden. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Adams

When
February 23, 5:30 PM CST to February 24, 12:00 PM CST
Where
Adams forecast zone
Reported by
Official NWS Observations
Coordinates
40.525, -98.501 (the zone’s center; the record gives no point)

A snowfall total of 3.2 inches occurred at the National Weather Service Office near Hastings. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also a few hours of steady freezing drizzle before most of the snow fell, with one to two tenths of an inch of measured ice accrual.

Winter Weather, Clay

When
February 23, 5:30 PM CST to February 24, 1:00 PM CST
Where
Clay forecast zone
Reported by
COOP Observer
Coordinates
40.524, -98.051 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred in Clay Center. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in near-blizzard conditions. There was also likely up to a few hours of light freezing drizzle in between rounds of snow.

Winter Weather, Polk

When
February 23, 6:00 PM CST to February 24, 12:00 PM CST
Where
Polk forecast zone
Reported by
COOP Observer
Coordinates
41.187, -97.568 (the zone’s center; the record gives no point)

A snowfall total of 4.8 inches occurred three miles northeast of Shelby and 3.2 inches occurred in Osceola. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, York

When
February 23, 6:00 PM CST to February 24, 12:00 PM CST
Where
York forecast zone
Reported by
COOP Observer
Coordinates
40.873, -97.597 (the zone’s center; the record gives no point)

A snowfall total of 4.0 inches occurred three miles west of Gresham; 3.2 inches occurred three miles north of York; and 1.9 inches fell in Bradshaw. The first burst of a little snow occurred on the afternoon and evening of February 23rd, and the second occurrence was during the morning of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

Winter Weather, Fillmore

When
February 23, 6:00 PM CST to February 24, 2:00 PM CST
Where
Fillmore forecast zone
Reported by
COOP Observer
Coordinates
40.525, -97.596 (the zone’s center; the record gives no point)

A snowfall total of 2.0 inches occurred in both Geneva and four miles south of Shickley. The first burst of a little snow (along with perhaps some sleet and small hail) occurred on the evening of February 23rd, and the second occurrence was during the morning and early afternoon of February 24th, accompanied by wind gusts to around 40 mph resulting in brief, near-blizzard conditions. There was also perhaps a short interlude of light freezing drizzle.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2017Every state in 2017This day in weather historyWarnings in Nebraska, February 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 679554, 681074, 681078, 681134, 681135, 681136, 681139, 681140, 681141, 681142, 681144, 681145, 681342, 681884, 681894, 682230, 682232, 682691, 681146, 681147, 681148, 681137, 681143, 681149.